Homotopy classification of regular sections
Compositio Mathematica, Volume 32 (1976) no. 3, pp. 301-333.
@article{CM_1976__32_3_301_0,
     author = {du Plessis, Andrew},
     title = {Homotopy classification of regular sections},
     journal = {Compositio Mathematica},
     pages = {301--333},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {3},
     year = {1976},
     zbl = {0333.58004},
     mrnumber = {413163},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_3_301_0/}
}
TY  - JOUR
AU  - du Plessis, Andrew
TI  - Homotopy classification of regular sections
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 301
EP  - 333
VL  - 32
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__32_3_301_0/
UR  - https://zbmath.org/?q=an%3A0333.58004
UR  - https://www.ams.org/mathscinet-getitem?mr=413163
LA  - en
ID  - CM_1976__32_3_301_0
ER  - 
%0 Journal Article
%A du Plessis, Andrew
%T Homotopy classification of regular sections
%J Compositio Mathematica
%D 1976
%P 301-333
%V 32
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1976__32_3_301_0
du Plessis, Andrew. Homotopy classification of regular sections. Compositio Mathematica, Volume 32 (1976) no. 3, pp. 301-333. http://www.numdam.org/item/CM_1976__32_3_301_0/

[1] A. Dold: Partitions of unity in the theory of fibrations. Ann. Math. 78 (1963) pp. 223-255. | MR | Zbl

[2] Ja M. Eliashberg: On singularities of folding type. Math. USSR-Izvestija 4 (1970) pp. 1119-1134. | Zbl

[3] S.D. Feit: k-mersions of manifolds. Acta Math. 122 (1969) pp. 173-195. | MR | Zbl

[4] E.A. Feldman: Deformations of closed space curves. J. Diff. Geom. 2 (1968) pp. 67-75. | MR | Zbl

[5] E.A. Feldman: Non-degenerate curves on a Riemannian manifold. J. Diff. Geom. 5 (1971) pp. 187-210. | MR | Zbl

[6] E.A. Feldman: Immersions with nowhere vanishing mean curvature. Topology 12 (1973) pp. 201-227. | MR | Zbl

[7] M.L. Gromov: Stable mappings of foliations into manifolds. Math. USSR-Izvestija 3 (1969) pp. 671-694. | MR | Zbl

[8] M.L. Gromov: A topological technique for the construction of solutions of differential equations and inequalities. Actes Congres intern. Math. 1970 Tome2 pp. 221-225. | MR | Zbl

[9] M.L. Gromov and Ja. M. Eliashberg: Removal of singularities of smooth mappings. Math. USSR-Izvestija 5 (1971) pp. 615-639. | Zbl

[10] A. Haefliger: Lectures on the theorem of Gromov. Proc. Liverpool Singularities Symposium II, pp. 128-141 (Springer Lecture Notes in Mathematics 209 (1971)). | MR | Zbl

[11] A. Haefliger and V. Poenaru: La classification des immersions combinatoires. IHES Publ. Math. 23 (1964) pp. 75-91. | Numdam | MR | Zbl

[12] M.W. Hirsch: Immersions of manifolds. Trans. AMS 93 (1959) pp. 242-278. | MR | Zbl

[13] S.T. Hu: Homotopy Theory. Pure and Applied Mathematics Vol. 8 Academic Press, 1959. | MR | Zbl

[14] J. Milnor: Morse Theory. Ann. of Math. Studies 51 (Princeton U. Press, Princeton, N.J. 1963). | Zbl

[15] R.S. Palais: The homotopy type of infinite dimensional manifolds. Topology 5 (1966) pp. 1-16. | Zbl

[16] A. Phillips: Submersions of open manifolds. Topology 6 (1967) pp. 171-206. | MR | Zbl

[17] A. Phillips: Foliations on open manifolds, I. Comment. Math. Helv. 43 (1968) pp. 204-211. | MR | Zbl

[18] A. Phillips: Smooth maps of constant rank. (Preprint). | MR

[19] W. Pohl: Connexions in differential geometry of higher order. Trans. AMS. 125 (1966) pp. 310-325. | MR | Zbl

[20] V. Poenaru: Sur la theorie des immersions. Topology 1 (1962) pp. 81-100. | MR | Zbl

[21] V. Poenaru: Homotopy theory and differentiable singularities. Manifolds- Amsterdam 1970, pp. 106-133 (Springer Lecture Notes in Mathematics 197 (1970)). | MR | Zbl

[22] S. Smale: Regular curves on Riemannian manifolds. Trans. AMS 81 (1958) pp. 492-512. | MR | Zbl

[23] S. Smale: A classification of immersions of the two-sphere. Trans. AMS 90 (1959) pp. 281-290. | MR | Zbl

[24] S. Smale: The classification of immersions of spheres in Euclidean spaces. Ann. Math. 69 (1959) pp. 327-344. | MR | Zbl

[25] R. Thom: La classification des immersions d'apres Smale. Seminaire Bourbaki, Dec. 1957. | Numdam | MR

[26] C.T.C. Wall: Geometric Topology; manifolds and structures. Actes Congres internat. Math. 1970 Tome 1 pp. 213-219. | MR | Zbl

[27] H. Whitney: On regular closed curves in the plane. Compositio Math. 4 (1937) pp. 276-284. | JFM | Numdam | Zbl